Chemotherapy and radiation

Posted by Aimee on 1/2/2017

Hi, I hope none of you ever have to experience the need to get any form of cancer therapy. It is a horrible thing when one has to fight against a disease like cancer. Many women and men do fight hard and they also fight to keep their lives as normal as possible when confronting something so life-threatening. Normality includes trying to maintain appearance as well as trying to mitigate bad side-effects that can cause irritation to the body. There all many kinds of skin problems that can occur because of chemo and radiation, and they can be plenty ugly, but worse, very painful. Dry skin, itchy skin, and skin rash are a few.

Here is an article that explains what can happen in pretty good detail - http://news.cancerconnect.com/how-does-cancer-treatment-affect-the-skin/ - and it also says that short of taking something internal for relief, moisturizers and creams are recommended. Glysolid is the perfect product for skin issues created by cancer treatments. Ask your doctor. Better yet, show your oncologist Glysolid. If he or she does not already know about it, the doctor will be glad you brought the cream to his or her attention, so it can be recommended to other patients. Take care of yourselves.

Information
Browse By Category